# SDR 2006FA0000898

- Difficulty date: August 18, 2006
- Submitted: September 8, 2006
- Operation: General aviation
- Aircraft: N700ML
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9043
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 21410103
- Part serial: DCL106
- Condition: Corroded
- Location: Lt Mlg
- Part time: 2,175 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG TRAILING ARM AXLE FOUND TO HAVE CORROSION ON TAPERED WASTELAND AREAS AT BOTH WHEEL POSITIONS.  (K)
